# SDR UPS97424496

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, OLES 1545, CORRODED ON L/E UPPER CHORD SHOWS BULGE AND PULLED RIVET ON TOP OF WING.  REMOVED FASTENERS FROM WING SKIN ACC SRM 51-30-02.  REMOVED CORROSION FROM WING SKIN ACC SRM 51-10-01.  SKIN OUT OF LIMITS ACC SRM 57-3 0-01 FIG 1.  REPAIRED WING ACC KLM DFX 97-238.  REPAIRED APPROVED PER UPS EFN 747-57-0392.
